# SDR USAA002191

- Difficulty date: September 15, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORD ANGLE CRACKED .5 INCH, LEFT 178 WL 212.  SPLICED IN NEW SECTION OF CHORD PER EO 5300V157.  (M)
